Couldn't find what you looking for?

TRY OUR SEARCH!

I have recently tried the Atkins diet plan and have had disappointing results, despite following the induction
plan religiously. I am wondering if my
use of antihistamines for allergy can be causing difficulty in losing pounds.
Do allergy meds have a weight gain side affect?

Loading...

Hi Guest,
Excersise is very important.I have recently tried the Atkins diet plan and have had disappointing results, despite following the induction.
Reply

Loading...

Hi there,
You have to understand that very pill has a side effect, which in some cases won’t be noticeable but in some will cause many problems. Having that said antihistamines can also have unwanted effects and one of these side effects is weight gain. This is usually not mentioned by the doctor but there are good chances that you will gain more weight. Fact is that antihistamines increase your appetite so you will eat more food and there for you will gain more weight. You can try to change your medication but you need to consult your doctor first. Also changing diet can help you a lot in process of preventing eight gain.
All the best,
Danella
Reply

Loading...